Skip to Content

What can happen when you shake nitroglicerine?

Responses (3)

kaismama 1 Oct 2012

Nothing

angel1662 1 Oct 2012

hi debs57,
i read to articles referring to why u shouldn't shake it, one said it can cause it to explode, and the other said it can take away from the dosage, but as we all no u can't believe everything u read so if u really want to no that bad i would ask a doctor or someone with true knowledge... which i am sure someone on d.com will come up with something, there are alot of great, friendly, educated people on here... good luck

endlessPred 1 Oct 2012

You are talking about the medication, right? Not the unstable explosive?

Nitroglycerin tablets and such have a stabilizing compound in it to prevent any problems.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions